# SDR SWAA981814

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D-CHECK, FOUND CRACK INDICATION AT BS 178 BULKHEAD WEB AT WL 218 AND RBL 11 AT RADAR SUPPORT.  REPAIRED PER BOEING SRM.
